# SDR AALA202101059011

- Difficulty date: January 3, 2021
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N961NN
- Make and model: Boeing 737823
- Aircraft serial: 31205
- Aircraft time: 18,747 hours, 7,280 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Condition: Inoperative
- Location: Cockpit Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  UNABLE TO CONTROL COCKPIT TEMPERATURE, SUPPLY DUCT TEMPERATURE STAYED AT 160F WITH CONTROL OFF.  FLIGHT RETURNED TO FIELD, NO EMERGENCY DECLARED.  REPLACED LT TEMPERATURE CONTROL VALVE, IAW AMM 21-51-10.  OPERATIONS CHECK GOOD.
